# SDR 97ZZZX3103

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72FG
- Make and model: Mooney M20M
- Aircraft serial: 270118
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Condition: Rivet Sheared
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIVETS HOLDING THE INNER STBD MAIN LANDING GEAR DOOR HINGE SHEARED CAUSING THE DOOR TO JAM AND PREVENTING FULL GEAR RETRACTION.  GEAR EXTENSION WAS NOT AFFECTED.  THE RIVETS WERE REPLACED AND THE BENT OPERATING RODS AND BELLCRANK.  GEAR RETRACTION TESTS WERE CARRIED OUT. SUBMITTER RECOMMENDS CLOSE INSPECTION OF GEAR DOOR HINGE RIVETS AT ROUTINE MAINTENANCE CHECKS.  AIRCRAFT TOTAL TIME 714.6 HOURS.
